# SDR MASA2011011101655

- Difficulty date: January 10, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 35,363 hours, 37,489 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 21599
- Part serial: 0066
- Condition: Leaking
- Location: Nr 1
- Part time: 16,103 hours, 16,370 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 BRAKE LEAK.  MX REPLACED NUMBER 1 BRAKE ASSY.
